# SDR SWAA2022061606889

- Difficulty date: May 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 4TH VERTICAL STIFFENER IS CRACKED. / [01] REMOVED DAMAGED PART FROM 4TH VERTICAL STIFFENER AND WEB IAW SRM 55-10-09-2R-4; STEP 4.B.FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT#1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION ENTRY 5. OK TO PRIME GIVEN.;[07] PRIMED RH RIB REPAIR PARTS (1) T-SECTION; (2) ANGLE ; (3) SHIMS AND STRUCTURE WITHIN THE REPAIR AREA IAW SOPM 20-41-02 AND SRM 55-10-09-2R-4 REPAIR 4.   OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION ENTRY 7. OK TO INSTALL GIVEN.;[09] VERIFIED SRM 55-10-09-2R-4 REPAIR 4 IS APPLICABLE TO THIS AIRCRAFT;[10] INSTALLED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB REPAIR PARTS (1) T-SECTION; (2) ANGLE ; (3) SHIMS ; AT STABILIZER STATION 120.30; 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4.  APPLIED FILLET SEAL TO THE REPAIR PARTS WITH BMS 5-95 SEALANT IAW SRM 51-20-05.
